全部文献期刊学位论文会议报纸专利标准年鉴图书|学者科研项目
中外文文献  中文文献  外文文献
作者:Eugenia N. Petropoulou , Panayiotis D. Siafarikas , Ioannis D. Stabolas
来源:[J].Integral Transforms and Special Functions(IF 0.73), 2005, Vol.16 (2), pp.171-178Taylor & Francis
摘要:We prove the convexity of the largest zero of the q-Lommel, the associated AL-Salam Carlitz II and the q-associated Laguerre polynomials as well as the convexity of products of certain functions with the largest zero of the q-associated Laguerre polynomials and associated Al...
作者:Eugenia N. Petropoulou , Panayiotis D. Siafarikas , Ioannis D. Stabolas
来源:[J].Chaos, Solitons and Fractals(IF 1.246), 2008, Vol.41 (2), pp.803-810Elsevier
摘要:Abstract(#br)Using a functional analytic method, it is proven that an initial value problem for a general class of higher order nonlinear differential equations has a unique bounded solution in the Banach space H 1 ( Δ ) of analytic functions, defined in the open unit interv...
作者:Eugenia N. Petropoulou , Panayiotis D. Siafarikas , Ioannis D. Stabolas
来源:[J].Journal of Computational and Applied Mathematics(IF 0.989), 2003, Vol.153 (1-2), pp.387-393Elsevier
摘要:Abstract(#br)Using a functional analytic method we give some results concerning common zeros of the ordinary Bessel functions J ν ( z ) of first kind, with respect to ν and fixed z . A lower bound for the common zero z of the Bessel functions J ν ( z ), J μ ( z ), where...
作者:Eugenia N. Petropoulou , Panayiotis D. Siafarikas , Ioannis D. Stabolas
来源:[J].Integral Transforms Spec. Funct.(IF 0.73), 2005, Vol.16 (2), pp.171-178ZBMATH
摘要:The authors using a functional analytic method based on the three term recurrence relation that $q$-associated orthogonal polynomials satisfy, prove the convexity of the largest zero of $q$-Lommel, the associated Al-Salam Carlitz II and $q$-associated Laguerre polynomials. They a...
作者:Eugenia N. Petropoulou , Panayiotis D. Siafarikas , Ioannis D. Stabolas
来源:[J].Chaos Solitons Fractals(IF 1.246), 2009, Vol.41 (2), pp.803-810ZBMATH
摘要:Summary: Using a functional analytic method, it is proven that an initial value problem for a general class of higher order nonlinear differential equations has a unique bounded solution in the Banach space $H_{1}(\Delta )$ of analytic functions, defined in the open unit interval...
作者:Eugenia N. Petropoulou , Panayiotis D. Siafarikas , Ioannis D. Stabolas
来源:[J].J. Comput. Appl. Math.(IF 0.989), 2003, Vol.153 (1-2), pp.1-2ZBMATH
摘要:Let $J_{\nu}(z)$ be the Bessel function of the first kind and order $\nu$. Using a functional-analytic method the authors give some results concerning common zeros of the functions $J_{\nu}(z)$, with respect to $\nu$ and fixed $z$. In particular, let $H$ be an abstract separable ...

我们正在为您处理中,这可能需要一些时间,请稍等。

资源合作:cnki.scholar@cnki.net, +86-10-82896619   意见反馈:scholar@cnki.net

×